# SDR SIMA20170116004

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 29,173 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AFT OF FR75 AND ABOVE STR 2L. PERFORMED PERMANENT REPAIR OF FUSELAGE SKIN AFT OF FR75 AND ABOVE STR2L IAW SRM 53-31-0.1
